King Fahd University of Petroleum & Minerals                                                                       Department of Mathematics and Statistics

Commutative Algebra Research Group (CARG)

 
 
Home
Members
CARG Seminar
Recent Articles
Books & Volumes
Research Projects
Presentations
Editorial Job
MS/PhD Theses
Graduate Teaching
Events & Initiatives
Honors & Awards
Contacts
 
 

 

Selected Recent Articles by CARG Members

[In each paper, the names of authors appeared in alphabetical order]

_____________________________________________________________________________________

 

- Abuhlail, J.

Some remarks on tensor products and flatness of semimodules

Semigroup Forum 88 (3) (2014) 732–738.

 

- Adarbeh, K.; Kabbaj, S.

Weak global dimension of Prüfer-like rings
Commutative Algebra: Recent Advances in Commutative Rings, Integer-Valued Polynomials, and Polynomial Functions Springer, New York, pp. 1–23, 2014.
 

- Bertolin, C.; Tatar, A. E.

Extensions of Picard 2-stacks and the cohomology groups Exti of length 3 complexes

Ann. Mat. Pura Appl. (4) 193 (2014), no. 1, 291–315.

 

- Bouchiba, S.; Kabbaj, S.

Regularity of tensor products of k-algebras

Math. Scand. 115 (1) (2014) 5-19
 

- Houston, E.; Mimouni, A.; Park, M. H.

Integrally Closed Domains with Only Finitely Many Star Operations

Comm. Algebra 42 (12) (2014) 5264–5286.
 

- Abuhlail, J.

Semiunital semimonoidal categories (applications to semirings and semicorings).

Theory Appl. Categ. 28 (4) (2013) 123–149.

 

- Alrasasi, I.; Echi, O.; Ghanmi N.
On the Korselt set of a squarefree composite number
C. R. Math. Acad. Sci. Soc. R. Can. 35 (2013), no. 1, 1-15.

 

- Arapura, D.; Bakhtary, P.; Włodarczyk, J.

Weights on cohomology, invariants of singularities, and dual complexes

Math. Ann. 357 (2013), no. 2, 513–550.

 

- Halic, M.; Tajarod, R.

A cohomological splitting criterion for locally free sheaves on arithmetically Cohen-Macaulay surfaces

Math. Proc. Cambridge Philos. Soc. 155 (2013), no. 3, 517–527.

 

- Mimouni, A.

Radically perfect prime ideals in polynomial rings over Prüfer and pullback rings

Comm. Algebra 41 (4) (2013) 1377–1385.

 

- Bouchiba, S.; Kabbaj, S

On the prime ideal structure of symbolic Rees algebra
J. Commut. Algebra 4 (3) (2012) 327-343.
 

- Echi, O.
The categories of flows of Set and Top
Topology Appl. 159 (2012), no. 9, 2357–2366.

 

- Echi, O.; Ghanmi, N.

The Korselt set of pq

Int. J. Number Theory 8 (2) (2012) 299-309.

 

- Halic, M.

Modular properties of nodal curves on K3 surfaces

Math. Z. 270 (2012), no. 3-4, 871–887.

 

- Houston, E.; Mimouni, A.; Park, M. H.

Noetherian domains which admit only finitely many star operations

J. Algebra 366 (2012), 78–93.

 

- Abuhlail, J.

A dual Zariski topology for modules
Topology Appl. 158 (2011), no. 3, 457-467.

 

- Abuhlail, J.

A Zariski Topology for Modules

Comm. Algebra 39 (12) (2011), 1-19.

 

- Abuhlail, J.; Jarrar, M.

Tilting modules over almost perfect domains

J. Pure Appl. Algebra 215 (2011), no. 8, 2024–2033.

 

- Abuhlail, J.; Jarrar, M.; Kabbaj, S.

Commutative rings in which every finitely generated ideal is quasi-projective

J. Pure Appl. Algebra 215 (2011), no. 10, 2504–2511.

 

- Ayache, A.; Echi, O.; Naimi, M.
On Kronecker Polynomials
Rocky Mountain J. Math. 41 (2011), 707-725.

 

- Bakhtary, P.

Splitting criteria for vector bundles on higher-dimensional varieties

Pacific J. Math. 252 (2011), no. 1, 19-29.

 

- Belaid, K.; Dridi, L.; Echi, O.
Submaximal and door compactifications
Topology Appl. 158 (2011), 1969-1975.

 

- Echi, O.; Oueld Abdallahi, M.
On the Spectralification of a Hemispectral Space
J. Algebra Appl. 10 (2011), 687-699.

 

- Tatar, A.

Length 3 complexes of abelian sheaves and Picard 2-stacks

Adv. Math. 226 (2011), no. 1, 62–110.

 

- Alrasasi, I.; Izelgue, L.

On the prime ideal structure of Bhargava rings

Comm. Algebra 38 (2010), no. 4, 1385–1400.

 

- Bakkari C.; Kabbaj S.; Mahdou, N.
Trivial extensions defined by Prüfer conditions
J. Pure Appl. Algebra 214 (2010) 53-60. 

 

- Halic, M.

A remark about the rigidity of curves on K3 surfaces

Collect. Math. 61 (2010), no. 3, 323–336.


- Halic, M.

Cohomological properties of invariant quotients of affine spaces

J. Lond. Math. Soc. (2) 82 (2010), no. 2, 376–394.

 

- Houston, E.; Mimouni, A.

On the divisorial spectrum of a Noetherian domain

J. Pure Appl. Algebra 214 (2010), no. 1, 47-52.

 

- Kabbaj, S.; Mimouni, A.
Constituent groups of Clifford semigroups arising from t-closure
J. Algebra 321 (2009) 1443-1452.

 

- Mimouni, A.

Krull dimension, overrings and semistar operations of an integral domain

J. Algebra 321 (2009), no. 5, 1497-1509.

 

- Echi, O.; Naimi, M.

Primitive words and spectral spaces

New York J. Math. 14 (2008) 719-731.

 

- Abuhlail, J.; Nauman, S. K.

Injective Morita contexts (revisited)

Modules and comodules, pp. 1–30, Trends Math., Birkhäuser Verlag, Basel, 2008.

 

- Kabbaj, S.; Mimouni, A.
t-Class semigroups of integral domains
J. Reine Angew. Math. 612 (2007) 213-229.

 

Math Department College of Sciences DSR KFUPM